# SDR UHLA201505030338

- Difficulty date: May 3, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 28,793 hours, 24,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BLEED SYSTEM 2 LEAK MESSAGE ON CLIMBOUT.  THE CREW MADE AN UNEVENTFUL UNSCHEDULED LANDING AT THE FIELD OF DEPARTURE.  MAINTENANCE FOUND A LOOSE CLAMP ON THE RT PACK VALVE AND RESECURED THE CLAMP.  ALL OPS AND LEAK CHECKS WERE GOOD AND THERE HAVE BEEN NO FURTHER INCIDENTS.
